English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Relativistic fluctuation theorems

MPS-Authors
/persons/resource/persons173507

Fingerle,  Axel
Group Granular matter and irreversibility, Department of Dynamics of Complex Fluids, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fingerle, A. (2007). Relativistic fluctuation theorems. Comptes Rendus Physique, 8, 696-713. doi:10.1016/j.crhy.2007.05.015.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-1417-C
Abstract
There is no abstract available